# SDR UIEA2021082501872

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 103,710 hours, 18,179 cycles
- System (JASC): 2843 · Fuel Temperature Indicator
- Part: Sensor
- Part number: 10200099
- Condition: Faulted
- Location: Fuel Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FUEL LOW TEMP ADVISORY MSG IN FLIGHT. TAT +11C SAT -3C, FUEL TEMP INDICATES -40C.( REMOVED AND REPLACED FUEL TEMP SENSOR IAW AMM 28-43-01. CHECKS SERVICEABLE. )
